To read the full version of this content please select one of the options below:

Model‐Independent Measures of Volatility Exposure

ALVIN KURUC (Director of Quantitative Research at NumeriX in New York.)

Journal of Risk Finance

ISSN: 1526-5943

Article publication date: 1 April 2000

Abstract

The development of standardized measures of institution‐wide volatility exposures has so far lagged that for measures of asset price and interest‐rate exposure—largely because it is difficult to reconcile the various mathematical models used to value options. Recent mathematical results, however, can be used to construct standardized measures of volatility exposure. We consider here techniques for reconciling “vegas” for financial options valued using stochastic models that may be mathematically inconsistent with each other.

Citation

KURUC, A. (2000), "Model‐Independent Measures of Volatility Exposure", Journal of Risk Finance, Vol. 2 No. 1, pp. 19-26. https://doi.org/10.1108/eb022942

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited